# SDR ASAA2020040632620

- Difficulty date: March 24, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,457 hours, 14,950 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7520 · Engine Cooling System
- Part: Valve
- Part number: 1821M59P06
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GE DIAGNOSTICS REPORTS THE #2 ENGINE TREND DATA SHOWS A SUDDEN SHIFT IN DEGT, D CORE AND DFFHPTACCV IS MOST LIKELY CAUSE OF SHIFT(#PRI: 2) ETOPS SIGNIFICANT SYSTEM CNR ISSUED. GROUNDED - YES. REPLACED HPTACCV ON THE #2 ENGING. REF B737-800 AMM 75-21-01 ACTUATOR TEST AND IDEL LK CK GOOD.
